Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 

Causes of Nosebleeds

Causes of Nosebleeds

Most nosebleeds are caused by irritated blood vessels due to colds, allergies and dry air. Other causes include chemical irritants, bleeding disorders and high blood pressure.

List of causes of Nosebleeds

Following is a list of causes or underlying conditions (see also Misdiagnosis of underlying causes of Nosebleeds) that could possibly cause Nosebleeds includes:

More causes:see full list of causes for Nosebleeds

Causes of Nosebleeds (Diseases Database):

The follow list shows some of the possible medical causes of Nosebleeds that are listed by the Diseases Database:

Source: Diseases Database

Nosebleeds: Related Medical Conditions

To research the causes of Nosebleeds, consider researching the causes of these these diseases that may be similar, or associated with Nosebleeds:

Nosebleeds: Causes and Types

Causes of Broader Categories of Nosebleeds: Review the causal information about the various more general categories of medical conditions:

Nosebleeds as a complication of other conditions:

Other conditions that might have Nosebleeds as a complication may, potentially, be an underlying cause of Nosebleeds. Our database lists the following as having Nosebleeds as a complication of that condition:

Nosebleeds as a symptom:

Conditions listing Nosebleeds as a symptom may also be potential underlying causes of Nosebleeds. Our database lists the following as having Nosebleeds as a symptom of that condition:

Medications or substances causing Nosebleeds:

The following drugs, medications, substances or toxins are some of the possible causes of Nosebleeds as a symptom. This list is incomplete and various other drugs or substances may cause your symptoms. Always advise your doctor of any medications or treatments you are using, including prescription, over-the-counter, supplements, herbal or alternative treatments.


Drug interactions causing Nosebleeds:

When combined, certain drugs, medications, substances or toxins may react causing Nosebleeds as a symptom.

The list below is incomplete and various other drugs or substances may cause your symptoms. Always advise your doctor of any medications or treatments you are using, including prescription, over-the-counter, supplements, herbal or alternative treatments.

  • Miconazole and warfarin interaction
  • Coumadin (Warfarin) and Mevacor (Lovastatin) interaction
  • Coumadin (Warfarin) and Alka-Seltzer (acetylsalicylic acid) interaction
  • Coumadin (Warfarin) and Anacin interaction
  • Coumadin (Warfarin) and Ascriptin interaction
  • more interactions...»

Medical news summaries relating to Nosebleeds:

The following medical news items are relevant to causes of Nosebleeds:

Related information on causes of Nosebleeds:

As with all medical conditions, there may be many causal factors. Further relevant information on causes of Nosebleeds may be found in:

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise